Alert archive / Ohio / Small Craft Advisories in 2014

Small Craft Advisory 55, NWS Cleveland, OH

December 6, 2014

NWS Cleveland, OH issued this small craft advisory at Dec 6, 2014, 3:07 AM EST. It took effect at Dec 6, 2014, 10:00 AM EST. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Dec 6, 2014, 3:07 AM EST (08:07 UTC)
In effect from
Dec 6, 2014, 10:00 AM EST
Expired
Dec 8, 2014, 3:39 AM EST
In force
42 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

675 
WHUS71 KCLE 060807
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
307 AM EST SAT DEC 6 2014

LEZ142>149-061615-
/O.NEW.KCLE.SC.Y.0055.141206T1500Z-141208T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
307 AM EST SAT DEC 6 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 AM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
4 AM EST MONDAY. 

* WINDS AND WAVES: NORTH WINDS OF 10 TO 20 KNOTS WILL INCREASE TO
  15 TO 25 KNOTS TODAY THEN DECREASE TO 10 TO 20 KNOTS TONIGHT AND
  BECOME NORTHEAST THEN TURN EAST SUNDAY AND SOUTHEAST SUNDAY
  NIGHT. WAVES OF 1 TO 3 FEET WILL BUILD TO 5 TO 8 FEET BY THIS
  EVENING THEN SUBSIDE TO 2 TO 4 FEET BY LATE SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
8 follow-up statements
348 
WHUS71 KCLE 061531
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1031 AM EST SAT DEC 6 2014

LEZ142>149-062345-
/O.CON.KCLE.SC.Y.0055.000000T0000Z-141208T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1031 AM EST SAT DEC 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY. 

* WINDS AND WAVES: NORTH WINDS OF 15 TO 20 KNOTS WILL INCREASE TO
  15 TO 25 KNOTS TONIGHT. SIGNIFICANT WAVE HEIGHTS WILL PEAK AT 5
  TO 8 FEET TODAY...THEN GRADUALLY DECREASE TO 3 TO 5 FEET BY
  SUNDAY NIGHT. ON SUNDAY THE WIND WILL BE FROM THE EAST AT 10 TO
  20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
825 
WHUS71 KCLE 062059
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
359 PM EST SAT DEC 6 2014

LEZ142>149-070500-
/O.CON.KCLE.SC.Y.0055.000000T0000Z-141208T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
359 PM EST SAT DEC 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY. 

* WINDS AND WAVES: NORTH WINDS OF 15 TO 25 KNOTS WILL BECOME
  NORTHEAST AND DECREASE TO 10 TO 20 KNOTS TONIGHT AND THEN THEY
  WILL BECOME EAST ON SUNDAY AND THEN SOUTHEAST SUNDAY NIGHT.
  WAVES OF 5 TO 7 FEET WILL SUBSIDE TO 3 TO 5 FEET LATE TONIGHT
  AND THEN SUBSIDE TO 1 TO 3 FEET LATE SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
629 
WHUS71 KCLE 070323
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1023 PM EST SAT DEC 6 2014

LEZ142>149-071130-
/O.CON.KCLE.SC.Y.0055.000000T0000Z-141208T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1023 PM EST SAT DEC 6 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY. 

* WINDS AND WAVES: NORTHEAST WINDS 10 TO 25 KNOTS WILL BECOME EAST
  ON SUNDAY AND THEN SOUTHEAST SUNDAY NIGHT. WAVES OF 4 TO 6 FEET
  WILL SUBSIDE TO 3 TO 5 FEET LATE TONIGHT AND THEN SUBSIDE TO 1
  TO 3 FEET LATE SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
160 
WHUS71 KCLE 070755
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
255 AM EST SUN DEC 7 2014

LEZ142>149-071600-
/O.CON.KCLE.SC.Y.0055.000000T0000Z-141208T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
255 AM EST SUN DEC 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY. 

* WINDS AND WAVES: NORTHEAST WINDS OF 10 TO 20 KNOTS WITH WAVES OF
  3 TO 5 FEET WILL CONTINUE INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
440 
WHUS71 KCLE 071408
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
908 AM EST SUN DEC 7 2014

LEZ142>149-072215-
/O.CON.KCLE.SC.Y.0055.000000T0000Z-141208T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
908 AM EST SUN DEC 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY. 

* WINDS AND WAVES: NORTHEAST WINDS OF 10 TO 20 KNOTS WILL GENERATE
  WAVES OF 3 TO 5 FEET THROUGH SUNDAY NIGHT. MONDAY MORNING THE
  WAVES WILL SUBSIDE TO 1 TO 3 FEET AS THE WIND BECOMES EAST AND
  SOUTHEAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
129 
WHUS71 KCLE 072047
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
347 PM EST SUN DEC 7 2014

LEZ142>149-080500-
/O.CON.KCLE.SC.Y.0055.000000T0000Z-141208T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
347 PM EST SUN DEC 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY. 

* WINDS AND WAVES: EAST WINDS OF 10 TO 20 KNOTS WILL BECOME
  SOUTHEAST OVERNIGHT. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3
  FEET AS THE WINDS BECOME SOUTHEAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
458 
WHUS71 KCLE 080215
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
915 PM EST SUN DEC 7 2014

LEZ147>149-080315-
/O.CAN.KCLE.SC.Y.0055.000000T0000Z-141208T0900Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
915 PM EST SUN DEC 7 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE BECOME EASTERLY AND ARE DECREASING WHICH WILL ALLOW
WAVES TO SUBSIDE TO 1 TO 3 FEET.

$$

LEZ142>146-080900-
/O.CON.KCLE.SC.Y.0055.000000T0000Z-141208T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
915 PM EST SUN DEC 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY. 

* WINDS AND WAVES: EAST WINDS OF 10 TO 20 KNOTS WILL BECOME 
  SOUTHEAST OVERNIGHT. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 
  3 FEET AS THE WINDS BECOME SOUTHEAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
099 
WHUS71 KCLE 080839
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
339 AM EST MON DEC 8 2014

LEZ142>146-080945-
/O.CAN.KCLE.SC.Y.0055.000000T0000Z-141208T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
339 AM EST MON DEC 8 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY THAT WAS IN EFFECT FOR THE SOUTH SHORE OF LAKE ERIE
FROM MAUMEE BAY TO WILLOWICK OHIO.

WINDS WILL SHIFT TO SOUTHEAST AND SOUTH TODAY. WAVES OF 2 TO 4
FEET WILL SUBSIDE TO 1 TO 3 FEET ALONG THE SOUTH SHORE ALTHOUGH
THE LARGER WAVES WILL PERSIST WELL OFFSHORE.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 6, 2:14 AM EST, 53 minutes earlier.

Area forecast discussion, Dec 6, 2:14 AM EST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
214 AM EST SAT DEC 6 2014

.SYNOPSIS...
LOW PRESSURE IN THE LOWER OHIO VALLEY WILL MOVE EAST TO THE MID
ATLANTIC COAST BY EVENING AS A LARGE AREA OF HIGH PRESSURE MOVES
INTO THE WESTERN GREAT LAKES. THE HIGH WILL MOVE ACROSS THE
GREAT LAKES TONIGHT AND SUNDAY. A WEAK COLD FRONT IS DUE IN MONDAY
NIGHT OR EARLY TUESDAY.

&&

.NEAR TERM /THROUGH TODAY/...
LOW PRESSURE CONTINUES TO MOVE ENE THROUGH THE LOWER OHIO VALLEY
EARLY TODAY WITH RAIN SPREAD ACROSS THE ENTIRE CWA. TOLEDO IS JUST
ON THE EDGE REPORTING VERY LIGHT RAIN. A COLD FRONT IS TO OUR
NORTHWEST WITH DRY AIR IN ITS WAKE. THE LOW ALONG WITH THE COLD
FRONT WILL PULL EAST TODAY ALLOWING DRIER AIR TO SPREAD IN FROM THE
WEST. FOLLOWED A MIX OF THE SREF AND NAM ENDING RAIN IN THE WEST
THROUGH THE MORNING HOURS AND THE REMAINDER OF THE AREA THROUGH
THE AFTERNOON. MODELS HOWEVER DO NOT DRY OUT THE LOW LEVELS AS
FAST SO ALLOWED FOR CLOUDS TO BREAK ONLY IN THE FAR NORTHWEST BY
LATE AFTERNOON WITH MOST OF THE CLEARING TO TAKE PLACE OVERNIGHT
TONIGHT. EXPECTING HIGHS IN THE LOWER 40S.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
HIGH PRESSURE MOVES ACROSS THE GREAT LAKES TONIGHT AND SUNDAY. LOW
LEVELS BEGIN THE EVENING QUITE MOIST BUT DRYING MOVES IN FROM THE
NORTHWEST WHICH SHOULD CLEAR OUT SKIES FROM NORTHWEST TO
SOUTHEAST. SUNDAY HIGH WILL MOVE EAST TO QUEBEC. EXPECTING SUNNY
SKIES TO START. AS THE HIGH MOVES OFF THOUGH MODELS BEGIN TO BRING
BACK HIGH LEVEL MOISTURE AHEAD OF THE NEXT SYSTEM DUE IN TO THE
WESTERN LAKES ON MONDAY. THINKING THIS IS OVERDONE AND WILL KEEP
THE AFTERNOON SUNNY. MONDAY DID BEGIN TO INCREASE CLOUDS FROM THE
WEST BUT SHOULD START OUT AT LEAST PARTLY SUNNY. MODELS AND
PREVIOUS FORECAST HAD SOME RAIN MOVING INTO THE FAR NORTHWEST LATE
AFTERNOON. THE GFS IS MOST AGGRESSIVE WITH THE MOISTURE WHILE THE
NAM AND SREF BOTH ARE DRIER...GETTING DEEPER MOISTURE INTO THE FAR
NORTHWEST BY EVENING. WILL SIDE WITH THE DRIER NAM/SREF AND CARRY
ONLY A SLIGHT CHANCE FAR NORTHWEST. MONDAY NIGHT LOW PRESSURE
MOVES EAST ACROSS THE GREAT LAKES WITH THE ASSOCIATED FRONT
CROSSING THE AREA MONDAY NIGHT. GIVEN THE BOUNDARY TRAVERSING THE
AREA WILL HAVE CHANCE POPS IN FOR THE OVERNIGHT. PTYPE AT BIT
TRICKY AT THIS POINT AS LOWS WILL LIKELY BE IN THE LOWER 30S WITH
850MB TEMPS ABOVE 00C AT 00Z AND SLOWLY COOL THROUGH THE NIGHT.
WILL ALLOW FOR A MIX OF RAIN AND SNOW SHOWERS. TEMPS SEASONAL.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
THE MODELS ARE IN AGREEMENT WITH AN UPPER TROUGH WORKING ACROSS THE
AREA CAUSING A WEAKENING LOW CROSSING THE LAKES TO REDEVELOP OFF THE
MID ATLANTIC COAST BY LATE TUE THEN DRIFT SLOWLY NORTH TO NOVA
SCOTIA BY THU.

COLDER AIR WILL BE FILTERING SE ACROSS THE AREA ON TUE. SOME
QUESTION EXISTS AS TO WHETHER THE AIRMASS WILL BE COLD ENOUGH FROM
THE START TO SUPPORT JUST SNOW BUT IN ANY RATE AS THE DAY PROGRESSES
ALL THE PRECIP SOUTH TURN TO ALL SNOW. PRECIP AMOUNTS LOOK TO BE
LIGHT AS THE ENERGY IS QUICKLY SHIFTING TO THE COAST. THERE COULD BE
SOME LAKE ENHANCEMENT OCCURRING IN THE AFTERNOON THAT MAY INCREASE
SNOW AMOUNTS FOR THE SNOWBELT SOME.

THE SNOW SHOULD BE SHIFTING INTO MAINLY THE SNOWBELT FOR TUE NIGHT
AS DRIER AIR IS DRAWN SE OVER THE REST OF THE AREA. CONDITIONS
SHOULD REMAIN FAVORABLE FOR RELATIVELY LIGHT LAKE EFFECT SHSN TO
HANG AROUND TUE NIGHT INTO WED. HIGH PRESSURE IS EXPECTED TO PUSH IN
FROM THE WEST WED NIGHT SO THE LAKE EFFECT SHSN SHOULD BE TAPERING
OFF LATE IN THE DAY WED THRU WED NIGHT.

THE MODELS ARE ALSO CONSISTENT IN DROPPING ANOTHER S/W SE INTO THE
AREA LATE THU INTO THU NIGHT. TEMPS APPEAR TO BE JUST MARGINALLY
COLD ENOUGH FOR ANY PRECIP TO BE SNOW. WILL ADJUST POP UP FOR THU
INTO FRI TO START A MENTION OF SNOW.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
OHIO VALLEY LOW PRESSURE SYSTEM WILL SKIRT THE FORECAST AREA WITH
SOME LIGHT RAIN THROUGH THE OVERNIGHT HOURS AND DURING THE DAY. THE
LOW WILL NOT REACH SOUTHERN OHIO UNTIL MORNING. MOISTURE WILL
CONTINUE TO STREAM NORTH AHEAD OF THE LOW PRESSURE SYSTEM. THE
ONLY CONCERN IS THAT COLDER AIR WILL SLIP SOUTH INTO THE WESTERN
PORTIONS OF THE FORECAST AREA. THIS COULD CAUSE TEMPERATURES TO
DROP DOWN TO AROUND 32 DEGREES BY 11Z IN THE MORNING AT TOLEDO.
THE TEMPERATURE COULD BE DOWN FOR ABOUT AN HOUR AND CAUSE SOME
BRIEF FREEZING RAIN. OTHERWISE...CEILINGS AND VISIBILITIES WILL
REMAIN DOWN THROUGH THE NIGHT INTO IFR TO MVFR LEVELS AND CONTINUE
INTO THE DAY TIME HOURS. WINDS PICK UP TOMORROW AS LOW MAKES ITS
CLOSEST APPROACH TO THE FORECAST AREA.

.OUTLOOK...NON-VFR POSSIBLE MONDAY NIGHT INTO TUESDAY IN -SN.

&&

.MARINE...
COLDER AIR DRAWN SOUTH ACROSS THE LAKE TODAY WILL HELP WINDS
INCREASE TO ABOUT 15 TO 25 KNOTS WITH SCA CONDITIONS DEVELOPING.
WINDS TURN NE TONIGHT THEN EAST BY SUN EVE THEN CONTINUE TO VEER TO
SE SUN NIGHT AND SOUTH ON MON. WINDS WILL DIMINISH SOME BY LATER SUN
NIGHT BUT THEN INCREASE SOME ON MON AHEAD OF AN APPROACHING COLD
FRONT THAT WILL CROSS THE LAKE EARLY TUE. THE SCA MAY BE ALLOWED TO
BE TAKEN DOWN FOR A WHILE LATER SUN NIGHT THAT COULD STRETCH ALL THE
WAY WELL THRU TUE. A DEEPENING LOW MOVING UP THE EAST COAST LATER
TUE THRU WED WILL INCREASE THE PRESSURE GRADIENT OVER LAKE ERIE WITH
NNW WINDS INCREASING FOR SCA CONDITIONS AGAIN FOR TUE NIGHT THRU WED.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 4 AM EST
     MONDAY FOR LEZ142>149.

&&

SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...ADAMS
AVIATION...LOMBARDY
MARINE...ADAMS
Hazardous weather outlook, Dec 5, 11:34 AM EST, 15 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1134 AM EST FRI DEC 5 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-061645-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
1134 AM EST FRI DEC 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

MODERATE RAIN IS EXPECTED FOR MUCH OF THE AREA TONIGHT INTO
SATURDAY MORNING. SIGNIFICANT FLOODING IS NOT EXPECTED BUT LOCAL
MINOR HIGH WATER ISSUES MAY DEVELOP.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-061645-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1134 AM EST FRI DEC 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.